MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 85MM; LPS AND S-ROM : KNEE ACCESSORY

DEPUY ORTHOPAEDICS INC US LPS SEGMENTAL COMPONENT 85MM; LPS AND S-ROM : KNEE ACCESSORY
Model Number 1987-07-085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 10/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient presents with pain in femur and x-rays show what appears to be a loose femoral sleeve.Patient is taken to or to revise femoral implant with suspicion of infection due to his repeated infection history.Frozen section showed 7 white cells per hpf.Surgeon chose to remove all components and replace the knee in a one stage revision utilizing a dual stage set up.Antibiotic beads were placed in addition to coating the non articulating portion of the component with high does antibiotic cement.Doi: (b)(6) 2020, dor: (b)(6) 2021, left knee.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary: device x-rays associated with this report were received for examination and found no evidence of device issue.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS SEGMENTAL COMPONENT 85MM
Common Device Name
LPS AND S-ROM : KNEE ACCESSORY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12779145
Report Number1818910-2021-24640
Device Sequence Number17070768
Product Code JWH
UDI-Device Identifier10603295078579
UDI-Public10603295078579
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1987-07-085
Device Catalogue Number198707085
Device Lot NumberJ8269G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2021
Supplement Date Received by Manufacturer12/21/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date12/22/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE REV LPS INSRT XXSM 12MM.; ATUN TIB SLV M/L 37MM HALF POR.; ATUNE PRESSFIT STR STEM18X60MM.; ATUNE REV RP TIB BASE SZ 4 CEM.; CONTROL CABLE W/CABLE SLEEVE.; LPS DISTAL FEM COMP XXSM LT.; LPS FEM TO SLEEVE ADAPTER +5.; LPS SEGMENTAL COMPONENT 85MM.; UNIVERSAL FEM SLV FUL POR 31MM.; UNIVERSAL STEM 75X16MM FLUTED.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale
Patient Weight65 KG